12,000

We have over 12,000 students, from over 100 countries, within one of the safest campuses in the UK

93%

93% of Lancaster students go into work or further study within six months of graduating

Home > Research > Publications & Outputs > Multifractal statistics of eigenstates of 2D di...
View graph of relations

« Back

Multifractal statistics of eigenstates of 2D disordered conductors

Research output: Contribution to journalJournal article

Published

Journal publication date20/07/1996
JournalSurface Science
Journal number1-3
Volume361-362
Number of pages4
Pages735-738
Original languageEnglish

Abstract

We have studied the manifestation of pre-localized states in the distribution of local amplitudes of wave functions of a 2D disordered metal. Although the distribution of comparatively small amplitudes obeys the universal laws known from the random matrix theory, its large-amplitude tails are non-universal and have a logarithmically-normal dependence. The inverse participation numbers calculated on the basis of the exact form of the distribution function in the weak localization regime indicate multifractal behavior. Our calculation is based on the derivation of the non-trivial saddle-point of the reduced supersymmetric sigma-model.